| Model Number |
GLS-321 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a dual chamber pacemaker procedure, while doing a running stitch to close sub dermal tissue during closure of the upper chest wall, the needle broke into 2 pieces and fell into the patient's cavity but were retrieved.They used new suture to complete the case.There was no patient injury.